Օբյեկտ

Վերնագիր: Strong solvability in Orlicz spaces

Ստեղծողը:

P. Kosmol ; D. Müller-Wichards

Տեսակ:

article

Ամսագրի կամ հրապարակման վերնագիր:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Հրապարակման ամսաթիվ:

2009

Հատոր:

vol. 44

Համար:

№ 5

ISSN:

00002-3043

Ծածկույթ:

27-70

Ամփոփում:

The main objective of the authors is to characterize strong solvability of optimization problems where convergence of the values to the optimum already implies norm-convergence of the approximations to the minimal solution. It turns out that strong solvability can be geometrically characterized by the local uniform convexity of the corresponding convex functional (local uniform convexity being appropriately defined). For bounded functionals we establish that in reflexive Banach spaces strong solvability is characterized by the Frechetdifferentiability of the convex conjugate. These results are based in part on a paper of Asplund and Rockafellar on the duality of A-differentiability and Bconvexity of conjugate pairs of convex functions, where B is the polar of A. Before we apply these results to Orlicz spaces, we turn to E-spaces introduced by Fan and Glicksberg. Using the properties of E-spaces we can show that for finite not purely atomic measures Frechet differentiability of an Orlicz space already implies its reflexivity. The main theorem gives - in 17 equivalent statements - a characterization of strong solvability, local uniform convexity, and Frechet differentiability of the dual space, in case Լփ is reflexive. It is remarkable that all these properties can also be equivalently expressed by the differentiability of Փ or the strict convexity of Փ. In particular, LՓ is an E-space, if LՓ is reflexive and Փ is strictly convex.

Հրատարակիչ:

Հայաստանի ԳԱԱ

Ստեղծման ամսաթիվը:

2009-10-18

Ձևաչափ:

pdf

Նույնացուցիչ:

oai:arar.sci.am:112795

Բնօրինակի գտնվելու վայրը:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Օբյեկտի հավաքածուներ:

Վերջին անգամ ձևափոխված:

May 31, 2021

Մեր գրադարանում է սկսած:

Apr 2, 2020

Օբյեկտի բովանդակության հարվածների քանակ:

2

Օբյեկտի բոլոր հասանելի տարբերակները:

https://arar.sci.am/publication/124164

Ցույց տուր նկարագրությունը RDF ձևաչափով:

RDF

Ցույց տուր նկարագրությունը OAI-PMH ձևաչափով։

OAI-PMH

Հրատարակության անուն Ամսաթիվ
Strong Solvability in Orlicz Space May 31, 2021

Այս էջը օգտագործում է 'cookie-ներ'։ Ավելի տեղեկատվություն